Lovaza User Reviews

Lovaza - User Reviews

Lovaza User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Lovaza sorted by most helpful. Patient Discussions FAQs


Comment from: 35-44 Female on Treatment for 1-2 years (Patient) Published: September 09

after having my triglycerides so high has 1,460 thats right 1,460 i started taking lovaza. the 4 pills a day made me feel just a little flush. so i started taking 2 a day. with in 4 weeks the numbers dropped to 260. and i wasent even dieting that much. i like this drug because its almost all natrual. would'nt change it for anything else.

Comment from: mv, 55-64 on Treatment for 1-2 years (Patient) Published: July 11

I have been on Lavaza for two years...the past two weeks, I have experience gout like conditions...leg cramps..my legs feel like stretch rubberbands...my feet were so painful, I could hardly walk...ankles and legs swollen...I bruise and bleed easy...not to mention the flu like symptons..I ache all over!! Did I mention the gas ??? Don't know if this stuff is worth all this pain !!

Related Reading: flu

Comment from: robbieo, 55-64 on Treatment for less than 1 month (Patient) Published: February 08

Have been taking Lovaza for 3 weeks. Never had a problem with constipation, now having trouble. Anyone have constipation problems with this prescription? also, having more aches and pains than ever. Noticed others experiencing the same side effect.

Comment from: 55-64 on Treatment for less than 1 month (Patient) Published: January 30

Have only taken this for about 3 weeks. I like what I read on the other reviews. Totally agree that the size of the pill is scary and wish it was in a more condensed size. I hope I get the same results that I read in the other reviews.

Comment from: Joanie, 65-74 on Treatment for 6 months - 1 year (Patient) Published: February 19

I took this medication for a month and it caused my sugar to go to 300. The cooking oil with the Omega in it does the same for me. It is dangerous and should be labled so diabetics does not use it. Joannie

Comment from: sunshine, 55-64 on Treatment for 6 months - 1 year (Patient) Published: May 18

I have been taking this drug for 6 to 8 months. Dr. has not checked my bloodwork yet. Severe cramping, bloating, diarhera. Low energy, nausea, low grade fevers, rashes. Awaiting blood tests to decide if I will continue.

Comment from: 35-44 Female on Treatment for less than 1 month (Patient) Published: April 22

The stomach & gas pain is worse than going into labor. I have thought I ripped something inside of my stomach. This has to be the worst of the worst (expensive) hiped medication on the market. Talk about "gas", gas here, gas there, everywhere you go, gas, gas, gas. Feels like your inside organs just want to gas out. If anything, eat fish. At least it tastes a lot better.

Comment from: Amanda , 35-44 on Treatment for 1-6 months Published: February 21

I would never suggest for anyone to take Lovaza! Lovaza is the reason that my husband has been going a living death the last two months. Due to him taking several different meds {350 pills weekly}, it took me a while to make the connect. The doctors were of no help but we have finally figured it out. My husband has been suffering with an overall body rash that has kept him from sleeping, leaving the house, or having any peace at all. He has gotten to the point that he has brought blood due to the itch. The med. may have some useful benefits but for my husband at least, it's not worth what it has caused his body to suffer through. Please keep notes of when you start a new med {we didn't} and what if any new things happen with your body....that way hopefully you won't have to suffer as long as my husband has. Lovaza is very costly, has awful side effects, and there has to be other meds that can help without taking away the most basic enjoyment of life.

Related Reading: rash

Comment from: krisway, 25-34 on Treatment for 1-6 months (Patient) Published: October 05

Very strong family history of heart disease my triglycerides were 450 taking lovaza 1gm 2 twice daily for 4 mo., will recheck chol' tomorrow, have lost weight sinc being on this med, i do have severe diarrhea, up to 3-5 times daily: but i thought it was related to the glucophage, because i started these 2 meds about 1-2 weeks from each other, will turn 35 this mo., i do have good ins., but it wouldn't matter, how wxpensive it was as long as i works!

Related Reading: heart disease | glucophage


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations